MAUDE Adverse Event Report: AUGMEDICS LTD. XVISION SPINE SYSTEM (XVS)

AUGMEDICS LTD. XVISION SPINE SYSTEM (XVS)
Model Number ALL-IN-ONE COMPUTER + PRE-INSTALLED SOFTWARE
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The surgeon utilized a perc pin and xlink for registration.He placed left-sided screws (l1-t9), then proceeded to place the right l2 screw before checking the screws.Neuromonitoring noted decreased l lower extremity sensory and motor signals following t9 screw placement.Upon confirmation scan completion, 4 screws were noted to be medial (left t9, t10, t12, l1) and the right l2 screw was lateral.All 5 screws were removed and redirected following the fixation of a clamp to the spinous process and re-scanning.The surgeon did not feel it was a system or software issue but felt as though the rigidity of the perc pin and softness of the patient's bone led to the issue that occurred.Following the procedure, the patient complained about weakness in l leg but was able to move her foot.Patient status was reported to improve.The probable root cause for the inaccurate screws' placement was a movement of the perc pin inserted in the patient's bone combined with a soft bone structure of the patient.Using a clamp instead of a perc pin resulted in the accurate placement of all re-directed screws.

Brand Name
XVISION SPINE SYSTEM (XVS)
Common Device Name
XVISION SPINE SYSTEM (XVS)
Manufacturer (Section D)
AUGMEDICS LTD.
2 ha-otsma st.
p.o.b 345
yokneam, 20692 05
IS  2069205
Manufacturer (Section G)
AUGMEDICS LTD.
2 ha-otsma st.
p.o.b 345
yokneam, 20692 05
IS   2069205
Manufacturer Contact
shay ramon
2 ha-otsma st.
p.o.b 345
yokneam, 20692-05
IS   2069205
MDR Report Key16941009
Report Number3016571711-2023-00003
Device Sequence Number12304765
Product Code OLO
UDI-Device Identifier07290113780231
UDI-Public07290113780231
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K211188
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberALL-IN-ONE COMPUTER + PRE-INSTALLED SOFTWARE
Device Catalogue NumberACC00008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2023
Initial Report FDA Received Date05/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown